EconPapers    
Economics at your fingertips  
 

Numerical Treatment for a Novel Crossover Chemical Reactor Mathematical Model

N. H. Sweilam, S. M. Al-Mekhlafi, A. R. Swidan, E. M. Abo-Eldahab and A. S. Deif

International Journal of Mathematics and Mathematical Sciences, 2026, vol. 2026, 1-19

Abstract: This paper introduces a novel fractional crossover chaotic system derived from a chemical reactor model, providing a unified framework that simultaneously captures classical and memory-dependent dynamics. The principal contributions include the formulation of a hybrid mathematical model integrating integer–fractional and fractional–integer dynamics, alongside the development of the CPC-NSAB5 numerical scheme, which enables accurate and efficient computation of fractional differential equations with a demonstrated convergence rate of 1.034, and the key finding that fractional-order memory effects markedly suppress chaotic intensity evidenced by a reduction in the maximum Lyapunov exponent from λmax=0.38938 in the integer-order case to λmax≈0 at ζ=0.88. Nonlinear transitions are further characterized via bifurcation diagrams, phase portraits, and quantitative measures including energy and entropy. Results confirm that the proposed crossover scheme offers a stable, accurate, and computationally efficient approach for modeling complex chemical reactor systems, with the fractional order emerging as a critical parameter for tuning chaotic behavior.

Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/ijmms/2026/2528691.pdf (application/pdf)
http://downloads.hindawi.com/journals/ijmms/2026/2528691.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:2528691

DOI: 10.1155/ijmm/2528691

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2026-10-12
Handle: RePEc:hin:jijmms:2528691